# SDR USAA011051

- Difficulty date: August 9, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Part time: 47,520 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME SUPPORT HAS .25 INCH CRACK, S19R BS 520.  REMOVED AND REPLACED FRAME SUPPORT PER SRM 51-10-1. (M)
